BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A de la Vallée Poussin Type Inequality on Time Scales

Participants in the publication
Rui A. C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2018-06-05

Where published
Results in Mathematics

Publication Identifiers
ISSN - 1422-6383

Publisher
Springer Nature

Volume
73
Number
3

Document Identifiers
DOI - https://doi.org/10.1007/s00025-018-0851-4
URL - http://dx.doi.org/10.1007/s00025-018-0851-4

Rankings
Web Of Science 1.162 (2019) - Q2 - MATHEMATICS - SCIE


Export

APA
Rui A. C. Ferreira, (2018). A de la Vallée Poussin Type Inequality on Time Scales. Results in Mathematics, 73, ISSN 1422-6383. eISSN . http://dx.doi.org/10.1007/s00025-018-0851-4

IEEE
Rui A. C. Ferreira, "A de la Vallée Poussin Type Inequality on Time Scales" in Results in Mathematics, vol. 73, 2018. 10.1007/s00025-018-0851-4

BIBTEX
@article{37428, author = {Rui A. C. Ferreira}, title = {A de la Vallée Poussin Type Inequality on Time Scales}, journal = {Results in Mathematics}, year = 2018, volume = 73 }